... before but this time is bad.I'm not eating,nor drinking,silly thoughts,extremely bad anxiety attacks,breathing difficulty and the shakes.did anybody else feel like this?I'm considering stopping because I just don't feel like me.please respond
dear gem1516 - This is an awfully short amount of time to give a med to work. Why were you prescribed this med? Did you have any of these feelings before you started Lexapro. Thats a lot to happen in only 4 days. If these ARE all brand new symptoms, there very well could be a problem. Meds usually don't mess you us this bad, this fast, its barely in your system. PLEASE call your doc ASAAP. Would hate to see you stop something that could very well help for the things it was prescribed for,, but don' want you to take something messing you up that bad. You are the only one that knows your body. If you are at crisis point, obviously, contact doctor, However, if this is just more of what you have already been feeling, give the med a chance to work.
I was prescribed lexapro for anxiety, panic attacks and depression by my doctor, but would not take it without researching side effects. What I found out frightened the day lights out of me. Among the symptoms you describe one of the big ones was sudden weight gain which people could not shift. I know especially if you are female this would only add to your depression. I would suggest you go back to your doctor & tell him/her what you are experiencing - hopefully you have an understanding & empathitic doc who is not judgemental and will offer you a better alternative. Think stopping suddenly could be dangerous - weaning off slowly probably better.
Wishing you all the best x
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2010 • 3 answers
Posted 28 Oct 2012 • 6 answers
Posted 27 Dec 2015 • 2 answers
Posted 9 Feb 2016 • 5 answers
Posted 17 Oct 2016 • 1 answer